MAUDE Adverse Event Report: HOLOGIC, INC 3DIMENSIONS; MAMMOGRAPHY SYSTEM

HOLOGIC, INC 3DIMENSIONS; MAMMOGRAPHY SYSTEM
Model Number 3DM-SYS-STD
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the c-arm is moving on it's own.No injury reported.A field engineer was dispatched to the site and determined that the c-arm switch bank was stuck at an angle.He reset the switch, and once this was completed the system was left working as intended.

Brand Name
3DIMENSIONS
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
Manufacturer Contact
evelyn lopez
36 & 37 apple ridge road
danbury, CT 06810
MDR Report Key14498197
Report Number1220984-2022-00029
Device Sequence Number5202506
Product Code OTE
UDI-Device Identifier15420045510784
UDI-Public(01)15420045510784(11)170612
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3DM-SYS-STD
Device Catalogue Number3DM-SYS-STD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2022
Initial Report FDA Received Date05/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown